PuSH - Publikationsserver des Helmholtz Zentrums München

Beatson, R.K.* ; zu Castell, W. ; Xu, Y.*

A Pólya criterion for (strict) positive-definiteness on the sphere.

IMA J. Numer. Anal. 34, 550-568 (2014)
Verlagsversion Volltext DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Positive-definite functions are very important in both the theory and applications of approximation theory, probability and statistics. In particular, identifying strictly positive-definite kernels is of great interest as interpolation problems based upon such kernels are guaranteed to have a unique solution whenever the nodes {xj} are distinct. A Bochner-type result of Schoenberg characterizes continuous positive-definite zonal functions, f(cos ·), on the sphere
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter positive-definite functions; strictly positive-definite; Polya criterion; sphere; compactly supported kernel; Polynomials; Zeros
ISSN (print) / ISBN 0272-4979
e-ISSN 1464-3642
Quellenangaben Band: 34, Heft: 2, Seiten: 550-568 Artikelnummer: , Supplement: ,
Verlag Oxford University Press
Verlagsort Oxford
Begutachtungsstatus